# SDR IPXA2014010601218

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Frozen
- Location: Lwr Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO FWD LOWER CARGO DOOR NOT CLOSED ECAM INDICATION.  CABIN PRESSURE NORMAL.     REMOVED ICE FROM DOOR FWD LWR CARGO DOOR.  OPS CHECKED GOOD IAW AMM 52-31-11-0501.
